# SDR USAAF00051

- Difficulty date: July 7, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND- FOUND THE RIGHT SIDE EXIT SIGN, BETWEEN OVERWING EXITS, INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT SIGN.  SYSTEM CHECKED OK.  (M)
